1 doctor weighed in:

What is a good way to prevent bruising after giving insulin shot in the stomach?

1 doctor weighed in
Dr. Vered Lewy-Weiss
Pediatrics - Endocrinology

In brief: Ice!

My advice to our pediatric patients is to ice the injection site for about 30-60 seconds prior to giving the injection.
The cold helps to shrink away the capillary blood vessels which may get punctured during a shot and therefore helps to decrease bruising.

In brief: Ice!

My advice to our pediatric patients is to ice the injection site for about 30-60 seconds prior to giving the injection.
The cold helps to shrink away the capillary blood vessels which may get punctured during a shot and therefore helps to decrease bruising.
Dr. Vered Lewy-Weiss
Dr. Vered Lewy-Weiss
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors